# SDR COMA9660210

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- System (JASC): 2200 · Auto Flight System
- Part: Flt Cntrl Panel
- Part number: 8220044001
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 5,887 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WARNING TONE CAME ON AT LIFT OFF AND DID NOT GO OFF UNTIL FLAP RETRACTION AFTER LANDING.  REPLACED FLIGHT CONTROL PANEL, OPS CHECK GOOD.
